# SDR CALA2015102894728

- Difficulty date: October 24, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 55,592 hours, 22,597 cycles
- Engine: Iae V2522A5
- Engine time: 65,458 hours, 25,810 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

BIRD STRIKE ON TAKEOFF ROLL IN NR 2 ENG, STALL ECAM ALONG WITH AUDIBLE STALL.  ABORTED TAKEOFF AT 90 KNOTS.  ENG 2 REPLACED FOR ACOUSTIC LINER DAMAGE, CF247.  ESN V10017 INSTALLED & NR 4 BEARING SCAVENGE LINE REPLACED.
